Search



You can search among the site content.
 
Home Page > Publications > Journals

Journals





Saadet Özer , Taylan Şengül, "Transitions of Spherical Thermohaline Circulation to Multiple Equilibria", Journal of Mathematical Fluid Mechanics, 2017
Özer, Saadet, "Equivalence Groups of (2+ 1) Dimensional Diffusion Equation", Sakarya University Journal of Science, Vol. 21, No. 6, 2017, s. 1133-1139
Saadet Özer , Taylan Şengül, "Stability and transitions of the second grade Poiseuille flow", Physica D: Nonlinear Phenomena, Vol. 331, 2016, s. 71 - 80
Saadet Özer , Erdoğan S. Şuhubi, "Flow of a second grade fluid through a cylindrical permeable tube", Applied Mathematics and Computation, Vol. 179, No. 2, 2006, s. 672 - 687
Saadet Özer , Erdoğan Şuhubi, "Equivalence transformations for first order balance equations", International Journal of Engineering Science, Vol. 42, No. 11, 2004, s. 1305 - 1324
Saadet Özer , Erdoğan Şuhubi, "Equivalence Groups for First-Order Balance Equations and Applications to Electromagnetism", Theoretical and Mathematical Physics, Vol. 137, No. 2, 2003, s. 1590–1597
Özer, S , Şuhubi, ES, "Stability of Poiseuille flow of an incompressible second-grade Rivlin-Ericksen fluid", ARI-An International Journal for Physical and Engineering Sciences, Vol. 51, No. 3, 1999, s. 221--227